# SDR C2XA09TY078

- Difficulty date: April 28, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 23,896 hours, 22,985 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Migrated
- Location: Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED HAT BUSHING ON LT WING SPEED BRAKE ACTUATOR.  REMOVED AND REPLACED HAT BUSHING IAW EC5740-01152.
